# SDR AALA20140403008

- Difficulty date: April 3, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 69,177 hours, 24,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 570-577
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR FUSELAGE SKIN DENTED FROM BS 570 TO 577 & STRINGERS 16 TO 17 LT.  REMOVED DAMAGE, INSTALLED DOUBLER & FILLER IAW SRM 53-00-02.
